Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Applications of analysis on nilpotent groups to partial differential equations


Author: G. B. Folland
Journal: Bull. Amer. Math. Soc. 83 (1977), 912-930
MSC (1970): Primary 35-02, 35H05, 43A80; Secondary 35B45, 35N15, 44A25
MathSciNet review: 0457928
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35-02, 35H05, 43A80, 35B45, 35N15, 44A25

Retrieve articles in all journals with MSC (1970): 35-02, 35H05, 43A80, 35B45, 35N15, 44A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14326-7
PII: S 0002-9904(1977)14326-7